Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27390
Title: On system of generalized vector variational inequalities
Authors: Hou, SH
Yu, H
Chen, GY
Keywords: Generalized vector variational inequalities
Partial diagonally quasi-convexity
Variable preference
Variational-like inequalities
Issue Date: 2008
Publisher: Springer
Source: Journal of global optimization, 2008, v. 40, no. 4, p. 739-749 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, we introduce a new system of generalized vector variational inequalities with variable preference. This extends the model of system of generalized variational inequalities due to Pang and Konnov independently as well as system of vector equilibrium problems due to Ansari, Schaible and Yao. We establish existence of solutions to the new system under weaker conditions that include a new partial diagonally convexity and a weaker notion than continuity. As applications, we derive existence results for both systems of vector variational-like inequalities and vector optimization problems with variable preference.
URI: http://hdl.handle.net/10397/27390
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-006-9112-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of May 24, 2018

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of May 19, 2018

Page view(s)

50
Last Week
0
Last month
Citations as of May 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.